# SDR ASAA2014031307227

- Difficulty date: March 13, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338591
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN FWD CARGO BAY FLOOR PANEL AT APPROXIMATELY FS 500 WITH SMALL CRACK APPROX 1 INCH IN LENGTH.  ACFT GROUNDED.  FABRICATED NEW FLOOR PANEL IAW SRM 51-40-05-0G-0 AND 53-30-53-01-1.
